# SDR DL72W972219

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2807W
- Make and model: Boeing 727247
- Aircraft serial: 20579
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Crossed
- Location: Cabin
- Component: 90058
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT EXTERIOR EMERGENCY LIGHT INOP.  FOUND WIRES SWAPPED AT PLUG D5024.  REPAIRED SAME AND REPLACED M957 FOR FUSES BLOWN, SYS CHKS GOOD.
